Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 16, Issue.: 1

Original Research Article

GENERALIZED SOLUTION FOR A MIXED NONLOCAL SYSTEM OF WAVE EQUATIONS

 

CARLOS A. RAPOSO1*, DUCIVAL C. PEREIRA2, JAIME E. M. RIVERA3 AND CELSA H. MARANHÃO4
1Federal University of São João del-Rey - UFSJ, 36307-352, São João del-Rey, MG, Brasil.
2State University of Pará - UEPA, 66113-200, Belém, PA, Brasil.
3National Laboratory for Scientific Computation - LNCC, 25651-075, Petrópolis, RJ, Brasil.
4Federal University of Pará - UFPA, 66075-110, Belém, PA, Brasil.

Abstracts

We use the Sobolev spaces as in [1] and then, the existence and uniqueness of a generalized solution is proved applying the classical Faedo-Galerkin method for a mixed system of wave equations with an integral nonlocal condition in a cylinder.

Keywords :

Generalized solution; mixed system; integral nonlocal condition; Faedo-Galerkin method.